Alert archive / Massachusetts / High Surf Advisories in 2007
High Surf Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this high surf advisory at Jun 6, 2007, 5:31 AM EDT for Newport County, Washington County, Rhode Island; Bristol County, Dukes County, Nantucket County, Massachusetts. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 5:31 AM EDT (09:31 UTC)
- Expired
- Jun 6, 2007, 5:14 PM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, MA, Dukes County, MA, Nantucket County, MA, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 57 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KBOX 060931 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 531 AM EDT WED JUN 6 2007 MAZ020-023-024-RIZ006>008-061745- /O.NEW.KBOX.SU.Y.0002.070606T0931Z-070606T2200Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- 531 AM EDT WED JUN 6 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE ADVISORY IS FOR SOUTH COASTAL MASSACHUSETTS AND SOUTH COASTAL RHODE ISLAND...BUT DOES NOT INCLUDE CAPE COD. LEFTOVER SWELL WILL CONTINUE TO CAUSE HIGH SURF ALONG OCEAN EXPOSED BEACHES IN RHODE ISLAND AND SOUTH COASTAL MASSACHUSETTS. THE BUOY SOUTHEAST OF NANTUCKET WAS REPORTING 7 FOOT SEAS EARLY THIS MORNING. EVEN THOUGH SOUTHERLY SWELL WILL SLOWLY SUBSIDE TODAY...THE HIGH SURF WILL CAUSE DANGEROUS RIP CURRENTS. A RIP CURRENT...SOMETIMES MISTAKENLY CALLED AN UNDERTOW...IS A STRONG BUT NARROW CURRENT OF WATER FLOWING FROM THE BEACH TO THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER AND EXHAUST AN INDIVIDUAL TRYING TO SWIM AGAINST IT. IF YOU ARE A POOR SWIMMER AND ARE CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF ITS PULL. ANOTHER MEANS OF ESCAPE FOR THOSE WHO ARE GOOD SWIMMERS IS TO RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TOWARD SHORE OUTSIDE THE EFFECT OF THE NARROW RIP CURRENT. DO NOT ATTEMPT TO SWIM BACK TO SHORE DIRECTLY AGAINST THE CURRENT...IT CAN EXHAUST AND DROWN EVEN THE STRONGEST SWIMMER. HEED THE ADVICE OF THE BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS AND JETTIES WHERE RIP CURRENTS CAN BE ENHANCED. $$ KJC
2 follow-up statements
000 WHUS41 KBOX 061455 AAA CFWBOX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 1055 AM EDT WED JUN 6 2007 MAZ020-023-024-RIZ006>008-062200- /O.CON.KBOX.SU.Y.0002.000000T0000Z-070606T2200Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- 1055 AM EDT WED JUN 6 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE ADVISORY IS FOR SOUTH COASTAL MASSACHUSETTS AND SOUTH COASTAL RHODE ISLAND...BUT DOES NOT INCLUDE CAPE COD. LEFTOVER SOUTHERLY SWELLS WILL CONTINUE TO CAUSE ROUGH SURF AND ASSOCIATED STRONG RIP CURRENTS ALONG OCEAN EXPOSED BEACHES IN RHODE ISLAND AND SOUTH COASTAL MASSACHUSETTS. THIS INCLUDES BLOCK ISLAND...MARTHAS VINEYARD AND NANTUCKET. OFFSHORE BUOYS SOUTH OF RHODE ISLAND AND SOUTHEAST MASSACHUSETTS WERE REPORTING 4 TO 6 FOOT SOUTHERLY SWELLS AT 10 AM. IN ADDITION...HORSENECK BEACH IN WESTPORT MASSACHUSETTS WAS REPORTING WIDESPREAD STRONG RIP CURRENTS THIS MORNING. THEREFORE...THE HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH 6 PM. SOUTHERLY SWELLS WILL SLOWLY SUBSIDE THIS AFTERNOON AND ARE EXPECTED TO DIMINISH FURTHER TONIGHT...YIELDING LESS SURF AND A LOWER RISK OF RIP CURRENTS THURSDAY. A RIP CURRENT...SOMETIMES MISTAKENLY CALLED AN UNDERTOW...IS A STRONG BUT NARROW CURRENT OF WATER FLOWING FROM THE BEACH TO THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER AND EXHAUST AN INDIVIDUAL TRYING TO SWIM AGAINST IT. IF YOU ARE A POOR SWIMMER AND ARE CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF ITS PULL. ANOTHER MEANS OF ESCAPE FOR THOSE WHO ARE GOOD SWIMMERS IS TO RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TOWARD SHORE OUTSIDE THE EFFECT OF THE NARROW RIP CURRENT. DO NOT ATTEMPT TO SWIM BACK TO SHORE DIRECTLY AGAINST THE CURRENT...IT CAN EXHAUST AND DROWN EVEN THE STRONGEST SWIMMER. HEED THE ADVICE OF THE BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS AND JETTIES WHERE RIP CURRENTS CAN BE ENHANCED. $$ NOCERA
000 WHUS41 KBOX 062114 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 514 PM EDT WED JUN 6 2007 MAZ020-023-024-RIZ006>008-062215- /O.CAN.KBOX.SU.Y.0002.000000T0000Z-070606T2200Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- 514 PM EDT WED JUN 6 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE HIGH SURF ADVISORY. SEAS AND HIGH SURF HAVE SUBSIDED. $$ EVT
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this high surf advisory went out at Jun 6, 4:35 AM EDT, 56 minutes earlier.
Area forecast discussion, Jun 6, 4:35 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
435 AM EDT WED JUN 6 2007
.SYNOPSIS...
A COLD FRONT LOCATED ACROSS CENTRAL NEW ENGLAND WILL MOVE THROUGH
THE REMAINDER OF THE REGION AND THE COASTAL WATERS OVERNIGHT. A
DISTURBANCE MOVING ALONG THE FRONT WEDNESDAY WILL BRING SOME CLOUDS
AND MAY BRING A CHANCE OF A BRIEF SHOWER TO THE CAPE AND ISLANDS. A
BRIEF RETURN TO WARM AND HUMID WEATHER AWAY FROM THE COAST BY FRIDAY.
HIGH PRESSURE WILL PUSH OFFSHORE FRI. A WARM FRONT WILL APPROACH
FROM THE SOUTHWEST FRI AS LOW PRESSURE CROSSES QUEBEC PROVINCE. THE
LOWS ASSOCIATED COLD FRONT WILL CROSS THE REGION FRIDAY NIGHT AND
SAT FOLLOWED BY WEAK HIGH PRESSURE AND COOLER WEATHER SUNDAY THROUGH
TUESDAY.
&&
.NEAR TERM /UNTIL 10 AM THIS MORNING/...
COLD FRONT WAS MOVING ACROSS CAPE COD AND WILL MOVE OFFSHORE DURING
THE NEXT HOUR OR 2. AREA OF STRATOCU OVER THE BERKSHIRES WILL
DECREASE IN COVERAGE THIS MORNING. MID/HIGH CLOUDS AHEAD OF MID
LEVEL SHORTWAVE ADVANCING NE FROM MID ATLC COAST AND THESE CLOUDS
WILL OVERSPREAD THE REGION THIS MORNING...WITH THE THICKEST CLOUD
COVER LIKELY CONFINED NEAR THE SOUTH COAST. IT SHOULD REMAIN DRY
THROUGH MID MORNING ALTHOUGH A FEW SHOWERS WILL BE APPROACHING
SOUTHERN ZONES FROM THE SOUTHWEST PER LATEST RADAR TRENDS.
&&
.SHORT TERM /10 AM THIS MORNING THROUGH 6 PM THURSDAY/....
FAIRLY POTENT MID LEVEL SHORTWAVE WILL BE MOVING JUST SOUTH OF THE
COAST THIS AFTERNOON. LATEST RADAR SHOWS CONVECTION OVER DELMARVA
BUT INSTABILITY PARAMETERS KEEP THIS ACTIVITY SE OF THE COASTAL
WATERS THIS AFTERNOON. HOWEVER...GFS SUGGESTING SOME SHOWERS MAY
CLIP THE SOUTH COAST AND CAPE/ISLANDS LATE THIS MORNING INTO EARLY
AFTERNOON. RGEM/NAM KEEP SHOWERS TO THE SOUTH BUT SREF HAS MODEST
POPS FOR .01 ACROSS SE ZONES. BASED ON GFS AND SREF WE WILL
CARRY SLIGHT CHC POPS FOR S RI AND SE MA WITH CHC FOR ACK. CLOUDS
SE ZONES WILL CLEAR OUT DURING THE AFTERNOON...OTHERWISE MOSUNNY
SKIES EXPECTED TODAY IN THE INTERIOR. 850 MB TEMPS STARTING OUT
NEAR +10 AT 12Z AND COOLING DURING THE DAY BUT STILL 6-8 AT 18Z.
WITH DECENT MIXING TODAY AND NW FLOW TEMPS SHOULD REACH
70-75...EXCEPT UPPER 60S NW HIGFHER TERRAIN.
MID LEVEL SHORTWAVE EXITS THIS EVENING FOLLOWED BY HIGH PRESSURE
MOVING EAST INTO NEW ENGLAND TONIGHT. CLEAR SKIES AND GRADUALLY
DIMINISHING WINDS WILL RESULT IN A CHILLY NIGHT WITH MINS MOSTLY IN
THE 40S...EXCEPT LOW 50S BOS AND OUTER CAPE/ACK. A FEW UPPER 30S
POSSIBLE IN COLDEST SPOTS IN NW ZONES.
HIGH PRES SHIFTS SOUTH OF NEW ENG THU AND EXPECT SOME MID/HIGH
CLOUDS IN DEVELOPING WAA PATTERN. 850 TEMPS INCREASE TO 8-10 BY
LATE THU SO TEMPS SHOULD REACH INTO THE MID/UPPER 70S IN THE
INTERIOR...BUT COOLER SOUTH COAST AS SW FLOW DEVELOPS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
.THU NIGHT...SURFACE WINDS BEGIN TO BACK TO THE WEST TO SOUTHWEST
ALLOWING FOR A GRADUAL WARMING OF BOUNDARY LAYER TEMPERATURES.
EXPECT THE COOLEST OVERNIGHT LOWS ACROSS CAPE COD AND THE ISLANDS
UNDERNEATH THE INFLUENCE OF THE HIGH. MID TO HIGH LEVEL CLOUDS WILL
ALSO INCREASE DUE TO THE DEVELOPING WARM AIR ADVECTION PATTERN.
.FRIDAY...A VERY WARM DAY EXPECTED ACROSS INTERIOR SECTIONS. HOWEVER
A SOUTH TO SOUTHEAST SURFACE WIND WILL ALLOW FOR COOLER TEMPERATURES
ALONG THE MASSACHUSETTS AND RHODE ISLAND COASTS. 850 MILLIBAR
TEMPERATURES RISE TO AROUND +16 TO +19 CELSIUS WHICH WOULD YIELD
HIGHS IN UPPER 80S TO LOWER 90S WITH FULL SUNSHINE. THE FOCUS OF THE
WARMEST TEMPERATURE READINGS SHOULD BE ACROSS THE CONNECTICUT RIVER
VALLEY. IT WILL BE DIFFICULT TO BREAK THE CAP FRIDAY AFTERNOON GIVEN
THE CREST OF THE UPPER LEVEL RIDGE WILL BE LOCATED DIRECTLY OVER
SOUTHERN NEW ENGLAND. THE AXIS OF MOST UNSTABLE AIR SHOULD REMAIN
OVER NEW YORK STATE...NEW JERSEY AND PENNSYLVANIA DURING THE
DAYLIGHT HOURS JUST AHEAD OF THE COLD FRONT AND WITH COOLING
TEMPERATURES ALOFT. THEREFORE HAVE TRIMMED POPS TO SLIGHT CHANCE
OVER THE WESTERN ZONES AT THIS TIME. BEST CHANCE OF A LATE DAY
SHOWER OR THUNDERSTORM WOULD BE ACROSS THE BERKSHIRES.
.FRIDAY NIGHT...THE COLD FRONT CROSSES SOUTHERN NEW ENGLAND BUT
WEAKENS WITH TIME. THE SHORT WAVE OVER THE NORTHERN GREAT LAKES
LIFTS NORTH OF THE FORECAST AREA. MEANWHILE THE UPPER LEVEL LOW
LOCATED OFFSHORE REMAINS PERSISTENT. THUS THE UPPER LEVEL RIDGE
GRADUALLY DAMPENS WITH TIME. THE GFS BRINGS A NARROW AREA OF MID
LEVEL CONVERGENCE ACROSS THE FORECAST AREA WITH 850-700MB THETA-E
RIDGING AHEAD OF THE COLD FRONT WITH A WEAK LOW PRESSURE FORMING
ALONG THE TRIPLE POINT. SHOWALTER INDICES DROP TO AROUND MINUS
TWO WITH K INDICES RISING INTO THE MID 30S. THE GFS ALSO HAS THE
SUPPORT OF THE CANADIAN GGEM WHICH BRINGS MEASURABLE PRECIPITATION.
THUS CONTINUED WITH CHANCE POPS AT THIS TIME.
.SATURDAY...CONTINUED CHANCE POPS AT THIS TIME MAINLY ALONG THE
COAST NEAR THE BEST FOCUS OF MOISTURE CONVERGENCE. THE CHANCE OF
PRECIPITATION MAY HAVE TO BE EXTENDED INTO THE AFTERNOON HOURS NEAR
THE COAST DEPENDING ON THE EXACT PROGRESS OF THE NEARLY STALLED COLD
FRONT. TEMPERATURES WILL BE COOLER THAN FRIDAY GIVEN DEVELOPING
ONSHORE FLOW NEAR THE COAST AND ABUNDANT CLOUD COVER.
.SUNDAY THROUGH TUESDAY...DID NOT MAKE CHANGES TO THIS PORTION
OF THE FORECAST AT THIS TIME. TEMPERATURES SHOULD COOL TO SLIGHTLY
BELOW SEASONAL NORMALS AS WEAK HIGH PRESSURE PREVAILS.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
MAINLY VFR CONDITIONS EXPECTED THROUGH TONIGHT. AREAS OF MVFR CIGS
ACROSS NW ZONES EARLY THIS MORNING WILL IMPROVE TO VFR AS STRATOCU
DECREASES IN COVERAGE. UPPER LEVEL DISTURBANCE WILL BRING A PERIOD
OF BKN MID CLOUDS TO THE SOUTH COAST THIS MORNING INTO EARLY
AFTERNOON AND MAY SEE A FEW SHOWERS CLIPPING KACK/KHYA LATER THIS
MORNING/EARLY AFTERNOON WITH CIGS BRIEFLY DOWN TO 5000-6000 FT.
OTHERWISE...SCT-BKN HIGH CLOUDS EXPECTED THIS MORNING WITH CLEARING
FROM WEST TO EAST THIS AFTERNOON AND SKC TONIGHT.
VFR THURSDAY WITH SOME MID/HIGH CLOUDS AS WAA PATTERN DEVELOPS.
LOCAL MVFR VSBYS POSSIBLE IN FOG PATCHES THU NIGHT FROM KTAN-KHYA.
SCT SHRA/TSRA EXPECTED FRI NIGHT SPREADING FROM WEST TO EAST WITH
AREAS OF FOG POSSIBLY FORMING ALONG THE SOUTH COAST. WE MAY EVEN
HAVE A PERIOD OF IFR CONDITIONS. CONDITIONS SHOULD IMPROVE TO VFR
FROM WEST TO EAST SOMETIME ON SATURDAY AND CONTINUE INTO SUNDAY.
&&
.MARINE...
IN THE SHORT TERM...WE DROPPED THE SMALL CRAFT ADVISORY FOR ACK/MVY
SOUNDS AS SEAS HAVE SUBSIDED BELOW 5 FT. SCA CONTINUES FOR RI/BID
SOUNDS AND OUTER WATERS DUE TO SOUTHERLY SWELL. SEAS STILL NEAR 7
FT AT 44008/44018 AND 44017. SWELL WILL GRADUALLY SUBSIDE TODAY BUT
SCA WILL CONTINUE THROUGH TONIGHT FOR OUTER SOUTHERN WATERS.
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA DURING THE LONG RANGE PERIOD.
&&
.CLIMATE...
A PUBLIC INFORMATION STATEMENT HAS BEEN ISSUED REGARDING
CLIMATOLOGICAL SPRING 2007 SUMMARY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ254-255.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ235-
237.
&&
SYNOPSIS...STRAUSS
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...STRAUSS
AVIATION...KJC/STRAUSS
MARINE...KJC/STRAUSS
CLIMATE...STRAUSSHazardous weather outlook, Jun 5, 7:19 PM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 719 PM EDT TUE JUN 5 2007 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>005-062330- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 719 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL BRING THE CHANCE FOR MORE THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-MAZ020>024-RIZ006>008-062330- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 719 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT A HIGH SURF ADVISORY REMAINS IN EFFECT FOR BEACHES ALONG THE SOUTH COAST THROUGH MIDNIGHT. HIGH SURF WILL CONTINUE ALONG THE SOUTH COAST BECAUSE OF LEFTOVER SWELL FROM THE REMNANTS OF BARRY. IN ADDITION...THERE WILL BE A HIGH RISK OF RIP CURRENTS FOR ANY SWIMMERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL BRING THE CHANCE FOR MORE THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WTB
Nearby
High Surf Advisories in Massachusetts, 2007High Surf Advisories in Rhode Island, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.